Per citar aquest document:
Bifurcation of limit cycles from some uniform isochronous centers
Llibre, Jaume
Makhlouf, Ammar

Data: 2015
Resum: This article concerns with the weak 16-th Hilbert problem. More precisely, we consider the uniform isochronous centers x'=-y x^(n-1) y, y'= x x^(n-2) y^2 , for n = 2, 3, 4, and we perturb them by all homogeneous polynomial of degree 2, 3, 4, respectively. Using averaging theory of first order we prove that the maximum number N (n) of limit cycles that can bifurcate from the periodic orbits of the centers for n = 2, 3, under the mentioned perturbations, is 2. We prove that N (4) 2, but there is numerical evidence that N (4) = 2. Finally we conjecture that using averaging theory of first order N (n) = 2 for all n > 1. Some computations have been made with the help of an algebraic manipulator as mathematica.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; periodic solutions ; uniform isochronous centers ; weak Hilbert problem
Publicat a: Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 22 (2015) , p. 381-394

12 p, 390.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04

   Favorit i Compartir